Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 78, NWS Jackson, MS

March 13, 2016Franklin Parish, Richland Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at Mar 13, 2016, 9:59 PM CDT for Franklin Parish, Richland Parish, Louisiana. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 13, 2016, 9:59 PM CDT (02:59 UTC)
Expired
Mar 14, 2016, 7:00 AM CDT
In force
9 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Unknown

Counties Franklin Parish, LA, Richland Parish, LA

The radar

The Ft Polk radar (KPOE), 153 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 3.0 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 947 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
947 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

745 
WGUS54 KJAN 140259
FFWJAN
LAC041-083-141200-
/O.NEW.KJAN.FF.W.0078.160314T0259Z-160314T1200Z/
/00000.U.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
959 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  A LEVEE FAILURE IN...
  WEST CENTRAL FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...
  SOUTHWESTERN RICHLAND PARISH IN NORTHEASTERN LOUISIANA...

* UNTIL 700 AM CDT MONDAY

* AT 954 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A FAILURE OF THE
  EASTERN EMBANKMENT OF BAYOU LAFOURCHE ALONG THE RICHLAND PARISH
  BORDER...CAUSING FLASH FLOODING OF IMMEDIATELY SURROUNDING AREAS.

FLOOD WATERS ARE MOVING DOWNSTREAM BETWEEN THE EAST SIDE OF THE
LAFOURCHE CANAL AND THE BOEUF RIVER FROM NEAR LOUISIANA HIGHWAY 15
SOUTHWARD TOWARD HEBERT LOUISIANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3238 9200 3234 9189 3229 9190 3229 9196
      3226 9198 3221 9196 3216 9185 3210 9183
      3204 9187 3204 9190 3207 9193 3209 9187
      3216 9189 3218 9194 3217 9198 3220 9198
      3219 9201 3225 9199 3228 9200 3228 9203

$$

DL/MVP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 13, 8:12 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 13, 8:12 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CDT SUN MAR 13 2016

.DISCUSSION...TORNADO WATCH 43 HAS BEEN ISSUED (REPLACING WATCH 42)
TO TAKE IN A LARGER CHUNK OF OUR DELTA COUNTIES AND PARISHES.
SCATTERED SUPERCELLS HAVE DEVELOPED OVER MUCH OF ARKANSAS AND FAR
NORTHERN LOUISIANA AND ARE BEGINNING TO REACH THE NW CORNER OF THE
CWA AS A POTENT SHORTWAVE PUSHES EASTWARD. HIGH RES GUIDANCE
MAINTAINS THAT MORE POTENT ACTIVITY WILL BE LIMITED TO THE
DELTA...MAINLY NORTH OF A LINE FROM RAYVILLE LA TO BELZONI TO WINONA.
CONVECTION WILL GRADUALLY LOSE ITS PUNCH OVERNIGHT WITH THE NOCTURNAL
DECREASE IN INSTABILITY. ALREADY MADE SOME QUICK ADJUSTMENTS TO THE
FORECAST TO SHOW THE LATEST THINKING ON TIMING, WITH ADDITIONAL
UPDATES LIKELY TO COME LATER TONIGHT. /DL/

&&

.AVIATION...VFR CONDITIONS PREVAIL ACROSS MOST OF THE AREA THIS
EVENING, BUT CIGS ARE EXPECTED TO DECREASE TO MVFR (AND PERHAPS IFR
AT A FEW TERMINALS) OVERNIGHT AS STRATUS INCREASE AHEAD OF A FAST
MOVING SYSTEM. SCT STRONG/SEVERE TSRA ARE POSSIBLE AT GLH AND GWO
THROUGH AROUND 6Z. 50 KT GUSTS AND GOLFBALL SIZE HAIL ARE POSSIBLE
WITH ANY SEVERE STORM. BRIEF SHRA CANNOT BE RULED OUT AT
GTR/JAN/HKS/MEI OVERNIGHT, BUT PRECIP IS EXPECTED TO BE GONE BY
MONDAY MORNING WITH CONDITIONS IMPROVING TO VFR ACROSS THE AREA
DURING THE DAY. AS THIS SYSTEM MOVES ACROSS THE REGION, WINDS WILL
SHIFT FROM SOUTH THIS EVENING TO WEST ON MONDAY. /DL/

&&

.PREV DISCUSSION... /ISSUED 449 PM CDT SUN MAR 13 2016/

SHORT TERM...TONIGHT THROUGH TUESDAY....MID AFTERNOON WATER VAPOR
IMAGERY/RAP ANALYSIS SHOWED A NEARLY STACKED LOW OVER CENTRAL
OKLAHOMA. THIS LOW PRESSURE SYSTEM WILL MOVE EAST TO SOUTHEAST
MISSOURI AND NORTHWEST TENNESSEE BY SUNRISE MONDAY. THE 12Z SUN JAN
SOUNDING HAD A PWAT LESS THAN ONE INCH AND SURFACE DEW POINTS WERE
RUNNING IN THE MID TO UPPER 50S ACROSS OUR CWA THIS AFTERNOON. AS THE
LOW DRAWS CLOSER TO OUR CWA...WAA IS EXPECTED TO STRENGTHEN OVER OUR
CWA ALONG WITH STEEPING LAPSE RATES AND FAVORABLE SHEER FOR THE
DEVELOPMENT OF STRONG TO SEVERE STORMS OVER THE NORTHWEST PORTIONS OF
OUR CWA. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS OF 60
MPH AND A FEW TORNADOES WILL BE THE MAIN THREATS. A STRONG TORNADO OR
TWO AND LOCALLY HEAVY RAIN IN EXCESS OF AN INCH PER HOUR WILL ALSO BE
POSSIBLE. THE BULK OF THE POTENTIAL WILL BE CONFINED TO NORTH OF A
LINE FROM BASTROP LOUISIANA TO GRENADA MISSISSIPPI AND MAINLY THIS
EVENING. CONSIDERING THE ONGOING FLOODING AND SATURATED SOILS OVER
THE DELTA REGION...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR
EXTREME SOUTHEAST ARKANSAS AND NORTHWEST MOST MISSISSIPPI COUNTIES
THIS EVENING. THIS LOW WILL BE FAST TO EXIT OUR REGION AND THE RAIN
WILL END BEFORE MORNING. MONDAY WILL BE DRY BUT THERE WON'T BE MUCH
OF AN AIRMASS CHANGE IN IT'S WAKE AS RETURN FLOW WITH LOWER 60 DEGREE
DEWPOINTS WILL BE BACK OVER OUR CWA BY AFTERNOON. WARMER THAN NORMAL
TEMPERATURES ARE EXPECTED AS SITES TOP OUT FROM THE UPPER 70S NORTH
TO THE LOWER 80S SOUTH. TUESDAY WILL BE EVEN WARMER. A NORTHERN
STREAM SHORTWAVE WILL SWING RAPIDLY ACROSS THE GREAT LAKES REGION AND
HELP DROP A WEAK COLD FRONT INTO THE NORTHWEST PORTION OF OUR CWA BY
EVENING. WARMING AHEAD OF THIS COLD FRONT MAY RESULT IN NEAR RECORD
HIGHS IN THE MID TO UPPER 80S OVER THE SOUTHERN HALF OF OUR CWA. /22/

LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...STRATUS LOOKS TO
DEVELOP ACROSS A LARGE PORTION OF THE REGION AHEAD OF THE COLD FRONT
TUESDAY NIGHT...AS LOWS RANGE FROM THE MID 50S TO LOWER 60S EARLY
WEDNESDAY MORNING.

CHANCES FOR SHOWERS AND STORMS LOOK TO INCREASE EARLY WEDNESDAY AND
REMAIN PRESENT INTO WEDNESDAY NIGHT. THIS WILL BE AS A RESULT OF THE
AFOREMENTIONED COLD FRONT SLOWLY TRYING TO PUSH SOUTHEAST THROUGH
THE CWA. A BETTER CHANCE FOR CONVECTION LOOKS TO EXIST WEDNESDAY
AFTERNOON AND EVENING...AS THE FRONT COMBINES WITH DIURNAL
HEATING...A SUBTLE DISTURBANCE ALOFT MOVING EAST NORTHEAST ACROSS THE
REGION...AND INCREASING JET ENERGY ALOFT. THERE ARE SOME SIGNALS THAT
THERE COULD BE POTENTIAL FOR SOME SEVERE STORMS WEDNESDAY...
PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS. HOWEVER...THERE
ARE SOME PLACEMENT ISSUES OF WHERE ACROSS THE CWA EXACTLY THE FRONT
WILL BE LOCATED DURING THIS TIME. ALSO...MODEL SOUNDINGS AT THE
MOMENT INDICATE THE PRESENCE OF A CAP OVER THE AREA THAT COULD
CERTAINLY HAVE AN EFFECT ON SUCH STORM DEVELOPMENT. THIS IS STILL
FOUR DAYS OUT...AND ATTENTION WILL BE GIVEN TO SEE HOW THE NEXT FEW
MODEL RUNS TREND BEFORE ADDING ANY MENTION OF SEVERE STORMS TO THE
HWO FOR WEDNESDAY.

DURING THE EXTENDED PORTION OF THE FORECAST...THE FRONT IS PROGGED
TO HANG UP ALONG THE NORTH CENTRAL GULF COAST...WITH HIGH PRESSURE
AT THE SURFACE TRYING TO BUILD INTO AT LEAST THE NORTHERN HALF OF
THE CWA. MODELS INDICATE A TROUGH/UPPER LOW SWINGING EAST TOWARD AND
THROUGH THE CWA OVER THE COURSE OF NEXT WEEKEND. AHEAD OF THIS...A
SERIES OF DISTURBANCES ALOFT WILL RACE EAST NORTHEAST IN THE
VICINITY OF THE FRONT...KEEPING RAIN CHANCES OVER THE FORECAST AREA
THURSDAY THROUGH SATURDAY. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       61  80  57  87 /  22   3   2   2
MERIDIAN      61  79  52  85 /  17   7   2   2
VICKSBURG     61  80  58  86 /  30   2   2   3
HATTIESBURG   63  83  56  87 /  12   3   2   2
NATCHEZ       62  82  60  85 /  14   2   2   2
GREENVILLE    59  77  59  83 /  78   2   2   4
GREENWOOD     60  77  57  85 /  60   4   2   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR MSZ018-019-034.

LA...NONE.
AR...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR ARZ074-075.

&&

DL/22/19
Hazardous weather outlook, Mar 13, 5:56 AM CDT, 16 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
556 AM CDT SUN MAR 13 2016

ARZ074-075-MSZ018-019-034-141100-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-WASHINGTON-
556 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TODAY THROUGH TONIGHT

FLOODING
THREAT...ELEVATED
TIMING...TODAY THROUGH TONIGHT

SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM.
HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A
FEW TORNADOES POSSIBLE. IN ADDITION...RAINFALL AMOUNTS OF AN INCH
WITH LOCALLY HIGHER AMOUNTS POSSIBLE WILL ONLY AGGRAVATE ONGOING
FLOODING AND RUNOFF ISSUES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

LAZ015-016-MSZ029-032-037-043-047-141100-
RICHLAND-MADISON LA-WEBSTER-CHOCTAW-ATTALA-MADISON MS-WARREN-
556 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND
WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY MAINLY BETWEEN 5 PM AND
11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS AND A TORNADO
WILL BE POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

LAZ007>009-MSZ025>028-035-036-040>042-141100-
MOREHOUSE-WEST CARROLL-EAST CARROLL-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
556 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND
WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TODAY THROUGH TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM.
HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A
FEW TORNADOES POSSIBLE. IN ADDITION...RAINFALL UP TO AN INCH WITH
LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITH THESE STORMS. THIS
COULD POSE SOME MINOR FLASH FLOODING ISSUES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

LAZ023>026-MSZ030-031-033-038-039-044>046-048>066-072>074-141100-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAY-LOWNDES-OKTIBBEHA-
WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
556 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

28

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Mar 13, 8:22 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
822 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             OLD MILO                33.29N 91.89W
03/13/2016  E1.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            LARGE AMOUNTS OF LARGE HAIL OCCURRING

&&

DL
Local storm report, Mar 13, 9:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             DERMOTT                 33.53N 91.44W
03/13/2016  E0.75 INCH       CHICOT             AR   EMERGENCY MNGR

&&

CME
Local storm report, Mar 13, 9:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             6 S CROSSETT            33.04N 91.97W
03/13/2016  E1.00 INCH       ASHLEY             AR   EMERGENCY MNGR

&&

CME
Special weather statement, Mar 13, 9:41 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CDT SUN MAR 13 2016

ARZ074-140330-
ASHLEY AR-
941 PM CDT SUN MAR 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ASHLEY COUNTY UNTIL
1030 PM CDT...

AT 941 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PARKDALE...OR 7 MILES NORTHEAST OF WILMOT...MOVING EAST AT 35
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN ASHLEY
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3312 9212 3314 9212 3315 9211 3316 9211
      3329 9146 3301 9146 3301 9206 3303 9209
      3303 9211 3307 9211 3307 9213 3309 9214
      3310 9213 3310 9214
TIME...MOT...LOC 0241Z 250DEG 30KT 3314 9151

22
Special weather statement, Mar 13, 9:49 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
949 PM CDT SUN MAR 13 2016

ARZ075-MSZ034-140330-
CHICOT AR-WASHINGTON MS-
949 PM CDT SUN MAR 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CHICOT AND SOUTHWESTERN
WASHINGTON COUNTIES UNTIL 1030 PM CDT...

AT 949 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR PORTLAND...OR 10 MILES NORTHWEST OF EUDORA...MOVING NORTHEAST AT
40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  EUDORA AROUND 1000 PM CDT.
  LAKE VILLAGE AND CHICOT JUNCTION AROUND 1005 PM CDT.
  GREENVILLE AROUND 1030 PM CDT.

LAT...LON 3329 9146 3341 9110 3301 9106 3301 9146
TIME...MOT...LOC 0249Z 247DEG 33KT 3319 9142

22
Special weather statement, Mar 13, 9:53 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT SUN MAR 13 2016

LAZ007-008-015-140345-
RICHLAND LA-MOREHOUSE LA-WEST CARROLL LA-
953 PM CDT SUN MAR 13 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WEST CARROLL...NORTHERN
RICHLAND AND CENTRAL MOREHOUSE PARISHES UNTIL 1045 PM CDT...

AT 953 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BASTROP...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GOODWILL AROUND 1025 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EPPS...COLLINSTON...
OAK RIDGE AND MER ROUGE.

LAT...LON 3300 9146 3254 9145 3250 9191 3251 9191
      3252 9190 3254 9191 3265 9192 3265 9191
      3266 9191 3267 9192 3276 9193
TIME...MOT...LOC 0253Z 250DEG 33KT 3271 9190

22

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:27 PM CDTSevere Thunderstorm WarningJANMorehouse78 min
Mar 13, 9:53 PM CDTSpecial Weather StatementJANMorehouse52 min
Mar 13, 10:44 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll33 min
Mar 13, 11:28 PM CDTSevere Thunderstorm WarningJANEast Carroll47 min
Mar 14, 11:38 AM CDTRiver Flood AdvisoryJANMadison, Tensas36 hr

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.